Translator Disclaimer
July 2020 Riemann–Hilbert problems for the resolved conifold and non-perturbative partition functions
Tom Bridgeland
Author Affiliations +
J. Differential Geom. 115(3): 395-435 (July 2020). DOI: 10.4310/jdg/1594260015

Abstract

We study the Riemann-Hilbert problems of [6] (T. Bridgeland, “Riemann-Hilbert problems from Donaldson–Thomas theory”, arxiv:1611.03697) in the case of the Donaldson–Thomas theory of the resolved conifold. We give explicit solutions in terms of the Barnes double and triple sine functions. We show that the $\tau$-function of [6] is a non-perturbative partition function, in the sense that its asymptotic expansion coincides with the topological closed string partition function.

Citation

Download Citation

Tom Bridgeland. "Riemann–Hilbert problems for the resolved conifold and non-perturbative partition functions." J. Differential Geom. 115 (3) 395 - 435, July 2020. https://doi.org/10.4310/jdg/1594260015

Information

Received: 24 April 2017; Published: July 2020
First available in Project Euclid: 9 July 2020

zbMATH: 07225027
MathSciNet: MR4120815
Digital Object Identifier: 10.4310/jdg/1594260015

Rights: Copyright © 2020 Lehigh University

JOURNAL ARTICLE
41 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.115 • No. 3 • July 2020
Back to Top